Examination of dependency on initial conditions of solution of a mixed problem with periodic boundary condition for a class of quasi-linear Euler-Bernoulli equation

Halilov H., Güler B. Ö., KUTLU K.

New Trends in Mathematical Sciences, vol.2, no.6, pp.50-57, 2018 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 6
  • Publication Date: 2018
  • Journal Name: New Trends in Mathematical Sciences
  • Page Numbers: pp.50-57
  • Recep Tayyip Erdoğan University Affiliated: Yes